# SDR CALA2024121803110

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT ANGLE HAS COOR @ LBL 31 STA 992.8    REMOVED AND REPLACED AT AFT CABIN WET AREA FLOOR SUPPORT ANGLE LBL 31 STA 986.5 TO STA 1016 PER  REF SRM 51-40-02-0G-0 AND DWG 147A5700.
